RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 195–209 (Mi mz938)  

Asymptotic decay of solutions of the Liouville equation under perturbations

L. A. Kalyakin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm938

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 173–184

Bibliographic databases:

UDC: 517.946
Received: 16.04.1999

Citation: L. A. Kalyakin, “Asymptotic decay of solutions of the Liouville equation under perturbations”, Mat. Zametki, 68:2 (2000), 195–209; Math. Notes, 68:2 (2000), 173–184

Citation in format AMSBIB
\Bibitem{Kal00}
\by L.~A.~Kalyakin
\paper Asymptotic decay of solutions of the Liouville equation under perturbations
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 195--209
\mathnet{http://mi.mathnet.ru/mz938}
\crossref{https://doi.org/10.4213/mzm938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822648}
\zmath{https://zbmath.org/?q=an:0983.35088}
\elib{http://elibrary.ru/item.asp?id=13334310}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 173--184
\crossref{https://doi.org/10.1007/BF02675343}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400025}


Linking options:
  • http://mi.mathnet.ru/eng/mz938
  • https://doi.org/10.4213/mzm938
  • http://mi.mathnet.ru/eng/mz/v68/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:48
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019